# SDR ASOA05150

- Difficulty date: February 21, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN OKC, THE STRUT ON THE PASSENGER DOOR BOTTOM STEP WAS FOUND BROKEN OFF.  MAINTENANCE REMOVED AND REPLACED THE BOTTOM STEP ASSEMBLY AND THE CONNECTING ROD SUPPORT ON THE PASSENGER DOOR.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
